Vesties’ Village

judis
@judis
Active Member
Joined: March 28, 2021 3:53 pm
Last seen: February 1, 2022 10:42 am
Topics: 0 / Replies: 7
Reply
Reply
RE: Covid-19 Vaccine side effects

@patrice Hi, what kind of homeopathic remedy did you order from Amazon? Helped? Nothing helps me unfortunately.

3 years ago
Reply
RE: Covid-19 Vaccine side effects

Has anyone had Vestibular (Dizziness) side effects from the Pfizer booster?

3 years ago
Reply
RE: Pfizer vaccine side effects

I just got my Pfizer booster & 2 days later I am feeling very dizzy AGAIN. I don't know what to do at this point. When I originally got the first ...

3 years ago
Reply
RE: Covid-19 Vaccine side effects

@Rraymo11 re: "Tinnitus Covid vaccine Facebook page" I couldn't find this page. Is it part of a Tinnitus group on Facebook? Please help. Thanks

3 years ago
Reply
RE: Covid-19 Vaccine side effects

I want to thank you all for sharing your info. I just reported my BPPV reaction to VEARS. I'm still not fully recovered. Just saw my Neurologist in NY...

3 years ago
Reply
RE: Covid-19 Vaccine side effects

It seems that there are a lot of people with Vestibular side effects after having the vaccines. I see here & on FB private Vestibular groups. I al...

3 years ago